Share:


Homogenization of monotone problems with uncertain coefficients

    Jan Francu Affiliation
    ; Ludek Nechvatal Affiliation

Abstract



The homogenization problem for a nonlinear elliptic equation modelling some physical phenomena set in a periodically heterogeneous medium is studied. Contrary to the usual approach, the coefficients in the equation are supposed to be uncertain functions from a given set of admissible data satisfying suitable monotonicity and continuity conditions. The problem with uncertainties is treated by means of the worst scenario method.



Keyword : homogenization, nonlinear elliptic equation, uncertain input data, worst scenario method

How to Cite
Francu, J., & Nechvatal, L. (2011). Homogenization of monotone problems with uncertain coefficients. Mathematical Modelling and Analysis, 16(3), 432-441. https://doi.org/10.3846/13926292.2011.602725
Published in Issue
Aug 24, 2011
Abstract Views
39
PDF Downloads
19